# SDR DALA2018110206400

- Difficulty date: November 1, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 55,028 hours, 23,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 992
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON THE FLOOR SUPPORT, BS 992, BETWEEN LBL 36.   THE FLOOR SUPPORT WAS REPLACED IAW DWG 147A5710 REV- , AND  SRM 51-40-02.
